# SDR P2EA99105

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Te Forflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE SKIN ON THE LEADING EDGE OF THE RIGHT WING OUTBOARD FOREFLAP WAS FOUND WITH WEAR.  THE SKIN WAS REPAIRED FROM WSL 498 TO 505 AS PER SRM 57-50-40- FIG 1.  (M)
